I am 5 wks pregnant after an FET. I am on progesterone suppositories and shots (in sesame seed oil) until 9/9. My butt muscles have gotten so sore from the injections. My nurse advised Tylenol and ice or heat. Has anyone found a remedy that works well to reduce the pain? I'm not allergic or having a reaction to the shot, it's just muscle sensitivity/soreness. I must go awhile longer to allow my placenta to grow more before taking occasional breaks from the daily shots. Any suggestions are appreciated!
I'm also doing Progesterone in oil shots. I found that massaging the area after the injection helps alot for the soreness/sensitivity. I had a really bad swollen area on my left side not too long ago where I had to do all injections on my right side for almost a week. I was afraid it wouldn't go away but after using a heat pad and giving it some time it went down. I have to continue them until 8/18. Goodluck and lots of baby dust to you!!!!
I'm right along with you. I'm 6 wks and taking the shots. I find that icing the spot, as well as warming the progesterone oil in hot water helps. Like Mimi stated, massaging the spot afterwards helps as well. My nurse told me to try to take a walk afterward as you need to work the muscle. Since I take my shot at night, that's not ideal, so I walk up and down the stairs. I found that by doing that the pain lessens and so does the welts.
Also, try to switch buttocks, and not to pin an welts...thats ouchy...
Thank you both so much! I didn't realize you should work the muscle after. My husband gives mine in the morning before he goes to work and I have another hour before I have to get up so I stay in bed. I'll start getting up afterwards and walk around the house for a little bit before laying back down. I get the syringe ready the night before....I guess I could have him run hot water over the syringe before he injects it...??? I'll also try massaging the area and putting some heat on it when I lay back down. We alternate sides every day but even that doesn't seem to be helping anymore! Thanks again and lots of baby dust to you both also!!! Have a fantastic day!
Hello. Sorry to hear you are in pain, but I feel your pain because I just started my progesterone injections last night, in cottonseed oil. My stepmother was a nurse so she is giving me the injections. I am preparing to become a gestational surrogate mother. I have the FET this Friday the 21st. If there are any more suggestions as far as what can relieve the pain, I would love to hear more. I wish you the best of luck in your pregnancy, and I am not looking forward to the next two months of these injections. But it will be well worth it to see the luck on my IP's faces when they are holding their new baby(ies)! Congrats!
I agree with the other ladies' comments. I'm taking progesterone in oil, too & our routine is that we switch sides each evening & I ice the area first. After the shot, I massage the area & then sit on a heating pad for a few minutes. Then we take the dog for a walk ;-) I hope you find some relief! Luckily I may be on my last week of them, after starting them more than a month ago...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.